# SDR LR7A2020100502527

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 398852
- Condition: Corroded
- Location: Bs 572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING RT LOWER AFT PANEL CORRODED AT FS 572 AND CRACKED AT CWS60.5R (HOLE "X38"), FS 595 CWS60R, (HOLE "X53"), AND AT FS 573 CWS60.5R (HOLE "X52"); WL 256.5.  REPAIRED IAW LAC MEA 382-57-19-162.  NR 6089.
